BibTeX record journals/jcss/LinKHW09

download as .bib file

@article{DBLP:journals/jcss/LinKHW09,
  author    = {Tzu{-}Chin Lin and
               Chung{-}Chin Kuo and
               Yong{-}Hsian Hsieh and
               Biing{-}Feng Wang},
  title     = {Efficient algorithms for the inverse sorting problem with bound constraints
               under the l\({}_{\mbox{{\(\infty\)}}}\)-norm and the Hamming distance},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {75},
  number    = {8},
  pages     = {451--464},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.jcss.2009.04.005},
  doi       = {10.1016/j.jcss.2009.04.005},
  timestamp = {Tue, 16 Feb 2021 14:04:17 +0100},
  biburl    = {https://dblp.org/rec/journals/jcss/LinKHW09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics